Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jklass44

Volunteer
  • Content Count

    187
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jklass44

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

370 profile views
  1. I live on the west coast of Canada and we pay into a Medical Service Plan for our insurance, which is based on your annual income. So its not “free” per say but it’s definitely so so much cheaper than the states. The majority of meds I take for POTS are also not even covered under my plan so I pay straight out of pocket. Still, the things that are covered I am eternally grateful for because it’s better than nothing - I’m very sorry to hear about you and your wife’s struggles! It can’t be easy. Ps, not all of Canada is cold so she might actually enjoy it if you found the right place lol!
  2. Very interesting article - thanks for posting!! @Sushi Keep us updated on the Mestinon. One of my doctors suggested I try this medication at one point, but I have such bad GI symptoms already that I declined at the time.
  3. I’m just curious but why do you take clonidine if you have such severe episodes of hypotension?
  4. Everyone has a different “normal” but that does seem a little low. If you’re having additional symptoms with the hypotension I would definitely let your doctor know! Maybe he/she will need to make an adjustment in your medications (if you take any). Have you been less active this week? Any change in your environment? This week has been very warm where I live and my BP has been much lower than usual. Regardless, keep hydrated, and best of luck to you!
  5. @Nicoline Have you had your ferritin and B12 checked? What about a holter monitor? You’re female, are any of your symptoms worse/better during certain times of your cycle?
  6. @Yhoun Have you had your Vitamin B12 checked recently? A deficiency can cause nerve pain, which may be the buzzing feeling you’re describing. I used to get numbness, pins/needles and “ice cold” feelings inside parts of my body... I didn’t respond to supplements so I get biweekly injections. Best wishes to you!
  7. Pulse oximeters, when they work, are very accurate, but that being said they are super finicky. Like others mentioned, they can be affected by any sort of movement, but also cold body temperature, hypotension, anemia, etc can cause inaccuracy as well. I usually warm my hand up first and then take a reading staying as still as possible or resting my hand on something so it doesn’t move/shake. Are you getting symptoms when these readings are taking place?
  8. I agree with what @bombsh3ll said about not taking it while you’re alone for the first little bit. When I first started Clonidine it knocked me off my feet within the first half hour. To this day it still puts me right to sleep (I only take 0.1mg twice a day) however I never actually STAY asleep, which is annoying and exhausting. It also gives me bouts of nightmares and night sweats. My doc is thinking of switching me to a different med to control BP because it’s starting to creep up, and I really don’t feel comfortable trying to increase Clonidine again. This drug isn’t for everyone. If you do try it at least give it a week or two before you decide if it does benefit you or not! Good luck!
  9. That’s interesting that you mention this! My docs had recently increased my dose of Ivabradine because I was still getting tachycardia when I shouldn’t, but the small increase was enough to drop my HR to the 30/40s and I felt just as awful when my HR was high, maybe even a bit worse. So now I’m back to the previous dose and just dealing with the break through tachycardia - theres no winning!!!
  10. Yes I am in the same boat. I honestly don’t go outside much, especially in the spring or summer months, due to the heat and the fact that I feel blinded even with sunglasses on. It’s crazy how many people on this forum seem to have some sort of hypersensitivity to bright lights and/or sound... It sounds like the only thing that helps is avoidance of said triggers.
  11. I find that my symptoms can be very much like a rollercoaster and inconsistent at times. Some days, I’ll get symptoms immediately upon standing (HR/BP increase, dizziness, nausea) but then they slowly start to subside - not go away but become more manageable - and then there are other days when I’ll be standing for 20+ minutes before I see a dramatic increase in HR, BP, etc which then forces me to lay down. Did you end up making another appointment with your GP? Perhaps you can ask him for a referral to someone who might be more helpful?
  12. Great to hear @MeganMN ! I’m glad the ball is finally rolling for you and that you’re feeling a little bit less fatigued. Good luck at Mayo!!
  13. The thought of going to a crowded gym and potentially passing out is already exhausting on its own! Ha! I wish you luck with it too - might be a good idea to take someone with you if you decide to do that trial run! xx
  14. Honestly, not much. I was a little disappointed. He was honest with me and said that majority of his patients suffer from headaches but that he hasn’t found a way to treat them successfully. He suggested a few preventative medications - most of which I have tried already - like triptans such as Relpax, Axert, Maxlt and also Cambia. Other than that he said I should go see a neurologist (which I have, so maybe I just need to see a different one...) He was all for the rowing machine though and by the sounds of it in this thread I think I might give it a go!!
  15. @Pistol I had my consult with Dr. Raj earlier today and he talked a lot about deconditioning, exercise intolerance and how important it is for us to try and push ourselves through even the smallest amount of physical activity (I struggle immensely with this). I actually asked him the same question you had - do you increase time or resistance? He said he tells all of his patients to increase time rather than resistance at all, and they’ve apparently seen a lot of positive results! I wish had taken down the name of the study he referenced in regards to this too - oops!
×
×
  • Create New...